# SDR MASA200601912

- Difficulty date: July 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 9,263 hours, 6,269 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7132 MDW - STALL FAIL, RUDDER LIMIT AND SPOILER/STAB FAULTS.  AIRCRAFT POWERED DOWN AND FAULTS CLEARED.  SYSTEM CHECKS PERFORMED WITH NO DEFECTS NOTED.
